# SDR AALA20170706013

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,939 hours, 39,576 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: 5935852503
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT MAIN LANDING GEAR TRAPEZOID ATTACH ANGLE OUTBOARD AND ABOVE BRAKE ACCUMULATOR.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-30-01.
